# SDR ARWA980453

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN FRAME AT STATION 660 HAS CORROSION.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED REPAIR SPLICES AND INSTALLED NEW SECTION OF FRAME IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 53-2-1.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 3094, CONTROL NR 5152A.
